On Fuzzy Henstock-Kurzweil-Stieltjes-♦-Double Integral on Time scales

https://doi.org/10.48185/jmam.v2i2.295

Authors

  • David AFARIOGUN Ajayi Crowther University, Oyo
  • Adesanmi MOGBADEMU
  • Hallowed OLAOLUWA

Keywords:

Fuzzy, Convergence theorems, Double integral, Henstock-Kurzweil integral, Time scales.

Abstract

We introduce and study some properties of fuzzy Henstock-Kurzweil-Stietljes-$ \Diamond $-double integral on time scales. Also, we state and prove the uniform convergence theorem, monotone convergence theorem and dominated convergence theorem for the fuzzy Henstock-Kurzweil Stieltjes-$\Diamond$-double integrable functions on time scales.

Downloads

Download data is not yet available.

Published

2021-06-30

How to Cite

AFARIOGUN, D., MOGBADEMU, A., & OLAOLUWA, H. (2021). On Fuzzy Henstock-Kurzweil-Stieltjes-♦-Double Integral on Time scales. Journal of Mathematical Analysis and Modeling, 2(2), 38–49. https://doi.org/10.48185/jmam.v2i2.295